# SDR DHL2007362516

- Difficulty date: January 26, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AND SEAT TRACK FLANGE HAS CORROSION AT LBL 17 BETWEEN FRAME 40 THRU FRAME 50.  REMOVED CORROSION FROM SEAT TRACK AND SEAT TRACK FLANGE IAW A300 SRM 51-40-11.  FOUND WITHIN LIMITS FROM FR 48 TO FR 50 FOUND OUT OF LIMITS FROM FR 40 TO FR 48 IAW A300 SRM 53-10-00 FIG 612.  REPLACE SEAT TRACK SECTION FROM FR 40 TO FR 44.5 IAW A300 SRM 51-30-30,51-10-40, 51-10-40 AND INSTALLED NEW SECTION FROM FR 44.5 TO FR 50.5 IAW A300 SRM 53-10-10 FIG 725.  THIS IS A PERMANENT REPAIR.
